Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Central idempotents in group rings


Author: D. S. Passman
Journal: Proc. Amer. Math. Soc. 22 (1969), 555-556
MSC: Primary 20.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0246982-5
MathSciNet review: 0246982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung. I, Math. Z. 63 (1956), 406-444. MR 0075953 (17:824g)
  • [2] M. Osima, Note on blocks of group characters, Math. J. Okayama Univ. 4 (1955), 175-188. MR 0078364 (17:1182c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246982-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society